# SDR CKSA96136

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- Engine: Pwa JT3D3B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Ps4 Line
- Part number: 555446
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE CAME ON INTERMITTENTLY DURING FLIGHT WITH BLEED AIR ON FIRE WARNING TEST OK.  TIGHTENED LOOSE LINE TO PRBC ON NR 1 ENGINE.  RAN ENGINE AT VARIOUS POWER SETTING WITH BLEED ON, NO LEAKS NOTED.  NO FIRE WARNING, OPS CHECK NORMAL.
